Cortisone Injections and InsomniaGuest over a year ago. I had a cortisone injection in my foot yesterday morning. The injection was very painful and I only slept about hours last night. I fell asleep around midnight. Miguel over a year ago.
Cortisone Injections and Insomnia | LoveToKnow
Guest over a year ago. I had a cortisone injection in my foot yesterday morning. The injection was very painful and I only slept about hours last night. I fell asleep around midnight. Miguel over a year ago.
Brian Michael over a year ago. Add me to the list as well I'm 37 years old and just found out yesterday, when I made up some oatmeal at work, that I'm apparently quite allergic to fresh mangos Had a pretty serious reaction Could tell something was wrong when I began to feel nauseous with abdominal cramps, then sweaty, clammy and dizzy, and my eyes looked like I just poured acid in them Tried flushing them out with water, took a Benadryl and nothing was working… so I went to the doctor right away before it got any worse.
Nausea and the rest took a little longer. I even went back to work, but did leave early as after I ate lunch I still felt sick inside, so I went home and took about a two-hour nap. Now I usually go to bed around 11pm-midnight since I wake up around 6: I always fall asleep within minutes Stayed up late as I wasn't tired at all I finally tried to force myself to go to bed around 1: Still WIDE awake at 2: I did get pretty far into writing a new song, so that's a plus.
Probably going to end up pulling an all-nighter I'm sure I'll be out like a light after work today. I also had this reaction to my first cervical spine injection last week. I had the shot in the morning, was up all night that night and didn;t finally fall asleep until the following night at my normal time. I had a second injection this morning and asked the doctor about it. He said this is an indication that I am particularly sensitive to steroids He also said that since this second shot involved a bit more medication, I should not be surprised if this happens again tonight.
He said that sometimes people have been know to be up for more than two days straight! He said this is not an uncommon side effect. Hope you are doing well! Lisa over a year ago. I had one the same day you did and was awake all night. Cortisone is an adrenal hormone - fight or flight - so I think it just reved me up. I also had a cortisone injection in my hip today and have been awake all night and have a dull headache. Had no effect when I had one in my spine 3 months ago.
I am also experiencing sweets at night. I am also unable to sleep, don't feel one bit sleepy, didn't sleep a wink last night and still don't feel sleepy. I am hoping this goes away soon.
I also had what is called "cortisone flare", I had hours of worse pain several hours after the injection but that is letting up now.
All in all not pleasant and unless I have fabulous results I will not have another injection. By the way, I had injections before in my knee and in my feet for plantar tendonitis and never had a reaction at all. Maybe it depends on the practitioner giving it? I had a cortisone hip injection 6 days ago.
Not sure if that is normal or not. I guess I'll just keep an eye on it. Couldn't find what you looking for? From what everyone said I expected it to really hurt but was pleasantly surprised that it wasn't bad at all. However, shortly thereafter I got a dull headache that I could NOT get rid of and it's still there to a much lesser degree. I can deal with that.
Now for the real problem I am one of those people that gets in bed and is asleep within 10 min max. Last night I was still wide awake at 3 am and was wide awake again at 6: Was this a side effect or just a fluke happening? Thanks in advance for any help! My brief investigation tells me that a first shot should not produce the side effects that you are reporting. There are some serious side effects from long-term use, and even after several shots, but not with the first one.
For a first shot, I'm seeing things like: You should report your side effects immediately, in case you are having an adverse reaction to the drug. Please let us know how you are doing. I know you will find answers to the problem soon. Guest over a year ago I had my slow acting and long acting cortizone shot this morning at I was warned that I might have trouble sleeping.
Just starting to feel tired. So I know that I'm sensitive to medication. They seem strong when I take them. So that's my results. Guest over a year ago p. I meant to type 5: I have face flushing after injections that doesn't last that long but I also had the headache, drowsiness, and a general "odd" feeling. What I got to thinking about was that cortisone isn't the only thing the doctor injected. I looked up the side effects from lidocaine and, guess what, they match up pretty well.
Patients may want to consider discussing this with their doctor to find out what, if any, pain medication is being injected and possible side effects. There may be other options for us for future cortisone injections. I know I'm going to bring it up. I think it is totally a side affect for some people, obviously. I heard it would burn. I asked the nurse before we did it and she said it is the numbing agent they include that causes the burning.
When the did it into my hip bursa, I held my nurse's hand, bit my pillow and moaned until it was over. I kept thinking it was going to get worse and it didn't And I expected two shots but they put one in and it was over. I was wide awake by 2: Miguel over a year ago I also had my first cortisone injection in my neck yesterday morning around 11am and its now 7am and I haven't slept a wink.
I don't think it was just you. I am not one to not clonk out right away! On a positive note, the injection has already done wonders for the numbness and weaknesses I had been experiencing due to a pinched nerve. Brian Michael over a year ago Add me to the list as well Guest over a year ago In reply to dsdesk on - click to read. Lisa over a year ago I had one the same day you did and was awake all night. Guest over a year ago I also had a cortisone injection in my hip today and have been awake all night and have a dull headache.
Guest over a year ago i had an injection of cortisone in my knee and have had a headache since. Guest over a year ago I had a cortisone hip injection 6 days ago. It is 3 am and i am wide awake!! This is the pitts!!! Rest assure it IS a side effect!!!!!!!!!!!!!!